MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It has been reported that the protector p53 has been found experiencing two occurrences of leakage during use.The following has been provided by the initial reporter: when drawing cisplatin, drug leaked from between the protector and the vial.After leakage, customer pressed p53 to the vials and drew drug successfully.
 
Additional Manufacturer Narrative
Investigation: two samples were returned to our quality team for investigation.The product was visually inspected, no damage was observed and both samples were properly fitted to the vial.Samples were tested functionally, connecting to an injector and syringe.Liquid could move from the syringe into the vial and back to the syringe without issue and no leaks were observed.Leakage testing is performed for all lots during manufacturing to ensure the quality of the membrane.As lot information for this incident was not available, a device history review could not be performed.Based on the investigation results, it was determined that the protector was not properly connected to the vial which resulted in the leak reported.The protector must be attached completely vertical.The m12 assembly fixture is recommended to ease the connection of the protector to the vial.
 
Event or Problem Description

Brand Name
PROTECTOR P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9262532
Report Number3003152976-2019-00750
Device Sequence Number18981401
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;